# SDR DALA2025100807328

- Difficulty date: September 26, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 60,433 hours, 43,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9540 DUE ER/A 628896-14 REV. ORIG. SECTION II PERMANENT REPAIR INSTRUCTION FOR RIGHT SIDE FUSELAGE SKIN DAMAGED AT STA. 237"- STA. 294".   COMPLIED WITH PERMANENT REPAIR PER B717-200 SRM 53-00-01 (1219111)
